Alert archive / Texas / Areal Flood Advisories in 2011
Areal Flood Advisory 21, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this areal flood advisory at Oct 9, 2011, 3:28 AM CDT for 7 counties in Texas. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2011, 3:28 AM CDT (08:28 UTC)
- Expired
- Oct 9, 2011, 6:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Burnet County, TX, Comal County, TX, Hays County, TX, Kendall County, TX, Travis County, TX, Williamson County, TX
The radar
The Austin/San Antonio radar (KEWX), 52 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1798 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
373
WGUS84 KEWX 090828
FLSEWX
FLOOD ADVISORY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 AM CDT SUN OCT 9 2011
TXC031-053-091-209-259-453-491-091130-
/O.NEW.KEWX.FA.Y.0021.111009T0828Z-111009T1130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS-KENDALL-TRAVIS-WILLIAMSON-BURNET-BLANCO-COMAL-
328 AM CDT SUN OCT 9 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
BURNET COUNTY...
COMAL COUNTY...
EAST CENTRAL KENDALL COUNTY...
EASTERN BLANCO COUNTY...
HAYS COUNTY...
WESTERN TRAVIS COUNTY...
WESTERN WILLIAMSON COUNTY...
* UNTIL 630 AM CDT
* AT 327 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED THUNDERSTORMS WITH HEAVY RAINFALL TO WEST...APPROACHING
THE INTERSTATE 35 CORRIDOR FROM NEW BRAUNFELS TO AUSTIN TO
GEORGETOWN AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
INCLUDE...ANDERSON MILL...BERTRAM...BLANCO...BURNET...CANYON LAKE
DAM...CEDAR PARK...DRIPPING SPRINGS...GEORGETOWN...MARBLE FALLS AND
NEW BRAUNFELS.
RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR CAN BE EXPECTED
WITH THIS BAND OF OF STORMS AS IT MOVES EASTWARD. TRAINING
THUNDERSTORMS FROM SOUTH TO NORTH WITHIN THE BAND WILL INCREASE THE
POTENTIAL FOR HEAVY RAINFALL TOTALS OF ONE TO THREE INCHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3105 9791 3091 9782 3088 9762 3082 9749
3015 9789 3002 9772 2988 9790 2986 9788
2968 9809 2960 9831 2967 9838 2973 9836
2975 9842 2972 9844 2976 9854 2975 9865
2985 9853 3104 9822
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this areal flood advisory went out at Oct 9, 3:08 AM CDT, 20 minutes earlier.
Area forecast discussion, Oct 9, 3:08 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 308 AM CDT SUN OCT 9 2011 .UPDATE... TO ISSUE FLASH FLOOD WATCH. && .DISCUSSION... LOCALLY HEAVY RAIN WILL CONTINUE TODAY WITH ONE TO THREE INCHES OF ADDITIONAL RAIN LIKELY OVER THE NORTHERN PART OF OUR CWA. THIS IS DUE TO THE PASSAGE OF AN UPPER LEVEL TROUGH ACROSS TEXAS. WE HAVE ISSUED A FLASH FLOOD WATCH FOR THIS AREA THROUGH THIS EVENING. && .PREV DISCUSSION... /ISSUED 1128 PM CDT SAT OCT 8 2011/ DISCUSSION... SEE AVIATION FOR THE 06Z TAF DISCUSSION. AVIATION... PRIMARY FCST ISSUE FOR THIS TAF ISSUANCE IS THE TIMING OF THE CONVECTIVE COMPLEX THAT CURRENTLY EXTENDS FROM KJCT SOUTHWARD TO KCOT. THE LINEAR CONVECTIVE COMPLEX IS DRIFTING SLOWLY TO THE EAST AT 10 TO 15 MPH WITH INDIVIDUAL ELEMENTS RACING TO THE NORTHEAST AT 20 TO 30 MPH. THE STRONGER STORMS WILL PRODUCE WIND GUSTS OF 30 TO 40 KTS. MVFR CIGS WILL PREVAIL OVERNIGHT WITH IFR CONDITIONS POSSIBLE IN AND NEAR THE STRONGER STORMS. CONDITIONS WILL IMPROVE TO VFR AROUND 19Z...HOWEVER ADDITIONAL CONVECTION IS POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS ON SUNDAY AS THE BASE OF THE UPPER LEVEL TROF EXITS OUR NORTHEAST COUNTIES. SFC WINDS OVERNIGHT WILL BE SOUTH TO SOUTHEAST AT 10 TO 15 MPH...SHIFTING TO THE NORTH AND NORTHEAST LATE SUNDAY. PREV DISCUSSION... /ISSUED 852 PM CDT SAT OCT 8 2011/ UPDATE... UPDATED 1ST PERIOD FORECAST TO BETTER MATCH RADAR TRENDS...SHOWING INCREASING POPS ALONG/EAST OF I-35 AFTER MIDNIGHT. DISCUSSION... AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS OUR WESTERN AREA AND PORTIONS OF CENTRAL TEXAS IS ATTEMPTING TO ORGANIZE INTO A LINEAR- TYPE MCS. AT THIS POINT...THE LINE IS BROKEN AND THE EJECTING UPPER TROUGH OVER MEXICO AND WEST TEXAS WILL MOVE OFF TO THE NORTHEAST...LEAVING THE SOUTHERN PORTION OF THE LINE IT IS WAKE. THE RESULT SHOULD BE A SLOW EASTWARD ADVANCEMENT OVERNIGHT...BUT IT IS UNCLEAR HOW FAR EAST THE LINE WILL GET. EITHER WAY...THERE IS A GOOD CHANCE FOR SOAKING RAINS ALONG THE I-35 CORRIDOR SUNDAY. BOTH KDFX AND KSJT RADARS ARE OVERESTIMATING PRECIP...AND THERE IS SOME HAIL CONTAMINATION IN THE ESTIMATES ACROSS WESTERN EDWARDS AND EASTERN VAL VERDE COUNTIES. LOCALLY HEAVY RAINFALL AMOUNTS OF 2-4 INCHES ACROSS OUR WESTERN AREAS STILL LOOKS LIKE A GOOD FORECAST AT THIS TIME. PREV DISCUSSION... /ISSUED 328 PM CDT SAT OCT 8 2011/ SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUED AHEAD OF AN UPPER LEVEL TROUGH OVER THE CENTRAL INTO SOUTHERN ROCKIES. LEAD SHORT-WAVE OVER WESTERN TEXAS WILL LIFT NORTHEAST OVERNIGHT WHILE A SECOND SHORT-WAVE OVER WESTERN NEW MEXICO INTO NORTHERN MEXICO STATE OF CHIHUAHUA WILL MOVE ACROSS TEXAS SUNDAY INTO MONDAY. UPPER LEVEL JET POSITIONING FAVORS STRONG UPPER LEVEL DIFFLUENCE. A MOIST AIRMASS RESIDES OVER SOUTH CENTRAL TEXAS WITH PWS OF 1.5 TO 1.7 INCHES USING 12Z SOUNDING AND SATELLITE DERIVED IMAGERY. A SURFACE BOUNDARY OVER NORTHWESTERN VAL VERDE COUNTY MAY DRIFT FURTHER TO THE SOUTHEAST ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS. ALL OF THESE FEATURES INTERACTING WITH THE MOIST AIRMASS SUGGEST KEEPING HIGH POPS FOR SCATTERED TO NUMEROUS SHOWERS TONIGHT THROUGH SUNDAY NIGHT WITH MENTION OF LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE HILL COUNTRY AND ALONG THE ESCARPMENT. THE GREATEST THREAT FOR ANY FLOODING WILL BE IN THE AUSTIN/SAN ANTONIO METRO AREAS DUE TO URBANIZATION EFFECTS CAUSING RUNOFF TO BE MORE RAPID IN THOSE AREAS. ELSEWHERE...DUE TO THE ONGOING SEVERE TO EXCEPTIONAL DROUGHT...MOST STREAMS AND RIVERS ARE DRY AND WILL NEED PERSISTENT HEAVY RAINS TO FLOOD...WHICH ARE NOT EXPECTED. SOME STRONG STORMS OVER THE EDWARDS PLATEAU AND RIO GRANDE PLAINS MAY PRODUCE WIND GUSTS UP TO 50 MPH AND SMALL HAIL. THE SECOND SHORT-WAVE WILL MOVE EAST OF THE AREA ON MONDAY LEADING TO DECREASING POPS ON MONDAY WITH ONLY SLIGHT CHANCE POPS MONDAY NIGHT INTO TUESDAY AS SOME RESIDUAL MOISTURE LINGERS. WEDNESDAY THROUGH NEXT SATURDAY...RIDGING AT THE SURFACE AND ALOFT BUILDS INTO THE AREA WITH ABOVE AVERAGE TEMPERATURES AND NO POPS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 79 69 87 66 89 / 70 60 30 10 10 AUSTIN BERGSTROM INTL AIRPORT 80 64 85 60 88 / 70 50 30 10 10 NEW BRAUNFELS MUNI AIRPORT 80 65 85 62 88 / 70 50 30 10 10 BURNET MUNI AIRPORT 77 64 82 63 85 / 80 60 30 10 10 DEL RIO INTL AIRPORT 82 65 83 66 85 / 60 60 20 10 10 GEORGETOWN MUNI AIRPORT 79 64 83 62 86 / 70 60 30 10 10 HONDO MUNI AIRPORT 81 64 87 63 89 / 70 60 30 10 10 SAN MARCOS MUNI AIRPORT 80 66 84 63 87 / 70 50 30 10 10 LA GRANGE - FAYETTE REGIONAL 83 68 85 65 89 / 60 30 30 20 20 SAN ANTONIO INTL AIRPORT 80 68 85 66 87 / 70 50 30 10 10 STINSON MUNI AIRPORT 82 69 88 68 89 / 70 50 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...EDWARDS...GILLESPIE...GUADALUPE...HAYS...KENDALL...KERR... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...05
Hazardous weather outlook, Oct 8, 5:01 AM CDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 501 AM CDT SAT OCT 8 2011 TXZ171>173-183>194-202>209-217>225-228-091015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 501 AM CDT SAT OCT 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND STRONG THUNDERSTORMS TODAY AND TONIGHT WILL PRODUCE LOCALLY HEAVY RAIN OF 2 TO 4 INCHES MAINLY OVER AREA ALONG AND WEST OF A HARPER TO KERRVILLE TO EAGLE PASS LINE WITH AMOUNTS OF 1 TO 2 INCHES TO THE EAST. THE STRONG THUNDERSTORMS WILL BE MAINLY ACROSS THE RIO GRANDE PLAINS WHERE DOWN BURST WINDS OF 40 TO 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 8, 11:13 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLOOD 1 N UVALDE 29.23N 99.78W
10/08/2011 UVALDE TX TRAINED SPOTTER
FARM TO MARKET ROAD 1403 NORTH OF UVALDE HAS OVER 2
FEET OF WATER RUNNING OVER IT.
&&
EVENT NUMBER EWX1100351
PMSpecial weather statement, Oct 9, 12:29 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1229 AM CDT SUN OCT 9 2011 TXZ217-218-228-090630- DIMMIT-MAVERICK-ZAVALA- 1229 AM CDT SUN OCT 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ZAVALA...EXTREME SOUTHERN MAVERICK AND DIMMIT COUNTIES UNTIL 130 AM CDT... AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WASHER TO 20 MILES WEST OF GILSON GROVES...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY DOWNPOURS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LA PRYOR... CRYSTAL CITY... CARRIZO SPRINGS... BATESVILLE... BIG WELLS... WINTER HAVEN... ASHERTON... GILSON GROVES... BRUNDAGE... LOMA VISTA... THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Oct 9, 1:29 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 129 AM CDT SUN OCT 9 2011 TXZ203-204-218-219-228-090730- DIMMIT-FRIO-MEDINA-UVALDE-ZAVALA- 129 AM CDT SUN OCT 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA...SOUTHEASTERN UVALDE...SOUTHWESTERN MEDINA...FRIO AND EASTERN DIMMIT COUNTIES UNTIL 230 AM CDT... AT 124 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF KNIPPA TO 9 MILES WEST OF DIVOT TO 8 MILES SOUTHEAST OF GILSON GROVES...AND MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PEARSALL... DILLEY... BLUFF... FRIO TOWN... DIVOT... LIGHT... DERBY... YANCEY... MOORE... THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Oct 9, 2:19 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 219 AM CDT SUN OCT 9 2011 TXZ204-205-219-220-090815- ATASCOSA-BEXAR-FRIO-MEDINA- 219 AM CDT SUN OCT 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATASCOSA...BEXAR... EASTERN MEDINA AND EASTERN FRIO COUNTIES UNTIL 315 AM CDT... AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SEA WORLD TO DEVINE TO 5 MILES EAST OF DERBY...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SAN ANTONIO... CHARLOTTE... UNIVERSAL CITY... POTEET... JOURDANTON... PLEASANTON... CHRISTINE... NATALIA... THE DOMINION... LEON VALLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Local storm report, Oct 9, 2:27 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 AM CDT SUN OCT 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 1 W LACKLAND AFB 29.38N 98.64W
10/09/2011 BEXAR TX BROADCAST MEDIA
SEVERAL POSTAL TRUCKS OVERTURNED ON VALLEY HI DR. NEAR
LOOP 410 IN SW SAN ANTONIO
&&
EVENT NUMBER EWX1100352
CALocal storm report, Oct 9, 3:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT SUN OCT 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM TSTM WND GST 2 W PLEASANTON 28.96N 98.52W
10/09/2011 M53 MPH ATASCOSA TX TRAINED SPOTTER
TREES DOWN NEAR PLEASANTON... AWOS MEASURED A GUST TO
53 MPH
&&
EVENT NUMBER EWX1100353
CAThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:46 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 104 min |
| Oct 8, 9:29 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 2 hr |
| Oct 8, 11:15 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Medina, Real, Uvalde | 105 min |
| Oct 8, 11:28 PM CDT | Areal Flood Advisory | EWX | Maverick | 2 hr |
| Oct 9, 12:49 AM CDT | Areal Flood Advisory | EWX | Bandera, Frio, Gillespie, Kendall, Kerr, Llano and 1 more | 3 hr |
| Oct 9, 1:35 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 3 hr |
| Oct 9, 2:38 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Kendall | 3 hr |
| Oct 9, 3:02 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 14 more | 12 hr |
| Oct 9, 3:21 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays, Kendall | 2 hr |
| Oct 9, 3:41 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 34 min |
| Oct 9, 4:04 AM CDT | Flash Flood Warning | EWX | Comal, Hays | 3 hr |
| Oct 9, 4:25 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| Oct 9, 5:13 AM CDT | Flash Flood Warning | EWX | Burnet, Travis, Williamson | 3 hr |
| Oct 9, 5:41 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Oct 9, 6:21 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Oct 9, 8:04 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 116 min |
| Oct 9, 10:33 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 117 min |
Nearby
Areal Flood Advisories in Texas, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.